MathSciNet Relay Station
MathSciNet bibliographic data
MR2340351 (2008f:34075) 34C10
Pašić, Mervan Rectifiable and unrectifiable oscillations for a class of second-order linear differential equations of Euler type. J. Math. Anal. Appl. 335 (2007), no. 1, 724–738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement